# SDR ASAA2019010227831

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT STA 500H AFT BAFFLE CLIP CRACKED. GROUNDED - YES. REMOVED FWD CARGO PIT RT STA 500H AFT BAFFLE CLIP IAW SRM 51 40 02 0G 0 STEP 4E, LOCATED AND DRILLED NEW BAFFLE CLIP IAW SRM 51 40 05 0G 0 FIG 2 INSTALLED NEW CLIP IAW SRM 51 40 02 0G 0 STEPS 4 AND 7.
